Jacobiennes des courbes spectrales et systèmes hamiltoniens complètement intégrables

Arnaud Beauville Université Paris-Sud, Orsay, France

TBD mathscidoc:1701.331734

Acta Mathematica, 164, (1), 211-235, 1989.1
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:14 uploaded by actaadmin ] [ 972 downloads ] [ 0 comments ]
@inproceedings{arnaud1989jacobiennes,
  title={Jacobiennes des courbes spectrales et systèmes hamiltoniens complètement intégrables},
  author={Arnaud Beauville},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203314136718443},
  booktitle={Acta Mathematica},
  volume={164},
  number={1},
  pages={211-235},
  year={1989},
}
Arnaud Beauville. Jacobiennes des courbes spectrales et systèmes hamiltoniens complètement intégrables. 1989. Vol. 164. In Acta Mathematica. pp.211-235. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203314136718443.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved